Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
2 p, 200.7 KB Corrigendum to "Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus" (Nonlinear Anal. 81 (2013) 130--148) / Prohens, Rafel (Universitat de les Illes Balears. Dept. de Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In our paper [1] we are concerned with the problem of shape and period of isolated periodic solutions of perturbed analytic radial Hamiltonian vector fields in the plane. Actually, there is a mistake in the formula of the first order approximation of the period given in Corollary 4. [...]
2013 - 10.1016/j.na.2013.05.003
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 93 (2013) , p. 1-2  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.